# SDR R61A2018101641035

- Difficulty date: October 14, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 3,591 hours, 2,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 013692
- Condition: Inoperative
- Location: Cabin
- Part time: 3,591 hours, 2,454 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT EICAS MESSAGE WHEN TURNING ON EMERGENCY LIGHTS. R&R AFT RT INBOARD EMERGENCY POWER SUPPLY UNIT IAW AMM 33-50-01.
